# SDR CALA2023050901430

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 85,724 hours, 20,350 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143N33406
- Condition: Damaged
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REPAIR INCORPORATED VIA ECRA 5331-03025 IS APPROVED AS TIME- LIMITED  UNTIL 37,500 TOTAL AIRCRAFT CYCLES PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS(DTA). REMOVE THE AIRCRAFT FROM SE RVICE ON OR BEFORE 37,500 TOTAL AIRCRAFT FLIGHT CYCLES, UNLESS A NOTHER 8100-9 FORM IS RECEIVED FINDING APPROVED DAMAGE TOLERANCE REQUIREMNETS.  TRANSCRIBED FROM HAECO GSO NR 9280033. REFERENCE LOGBOOK NUMBER 9296053 UPDATE OF INFORMATION. L 37,500 TOTAL AIRCRAFT CYCLES PENDING THE RESULTS OF A DAMAGE T EFORE 37,500 TOTAL AIRCRAFT FLIGHT CYCLES, UNLESS A NOTHER 8100- S. TRANSCRIBED FROM HAECO GSO NR 9280033. OLERANCE ANALYSIS(DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR B 9 FORM IS RECEIVED FINDING APPROVED DAMAGE TOLERANCE REQUIREMNET REFERENCE LOG PAGE 9296053 LH PRIMARY STATIC PORT, "THE REPAIR I NCORPORATED VIA ECRA 5331-03025 IS APPROVED AS TIME-LIMITED UNTI DIP 53-DIP THE INITIAL LOG ENTRY REQUIRES A DESCRIPTION OF THE DISCREPANCY BEING ADDRESSED.  CLOSE OUT THIS LOG PAGE AND CREATE A NEW LOG PAGE WITH INFORMATION REGARDING WHAT THE DEFECT WAS. RII INSPECTION ACCOMPLISHED BY HAECO INSPECTOR PENDER V935793 CLEARED OUT LOGPAGE PER TOMC.
